# SDR SWAA2021030150908

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,177 hours, 44,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OTBD EMERGENCY FLASHLIGHT STRAP BROKEN / R & R'D AFT OTBD EMERGENCY FLASHLIGHT SHIELD IAW MM 25-64-00
